A new proof of the formulas involving the distributions : δ+ and δ-

Mitrović, Dragiša: A new proof of the formulas involving the distributions : δ+ and δ-. In: Acta scientiarum mathematicarum, (32) 3-4. pp. 291-294. (1971)

[img]
Preview
Cikk, tanulmány, mű
math_032_fasc_003_004_291-294.pdf

Download (721kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 291-294
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 294. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14317

Actions (login required)

View Item View Item